RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 70, Issue 1  


Geometrical Characterization of Strict Suns in $\ell^\infty(n)$
A. R. Alimov
3
$m$-Reducibility with Upper and Lower Bounds for the Reducing Functions
V. N. Belyaev, V. K. Bulitko
12
The Cohen–Lusk Conjecture
D. V. Bolotov
22
On Some Automorphisms of Orthogonal Groups in Odd Characteristic
V. M. Galkin, N. V. Mokhnina
27
On the Similarity of Perturbed Multiplication Operators
R. O. Hryniv, Ya. V. Mikityuk
38
Nonstandard Set Theory in $\in$-Language
V. G. Kanovei
46
On the Necessity of the Lindeberg Condition for the Normal Convergence of Martingales
V. M. Kruglov
51
Nondigital Implementation of the Arithmetic of Real Numbers
G. L. Litvinov, V. P. Maslov, G. B. Shpiz
59
On the Hilbert Transform in Bergman Space
R. S. Yulmukhametov, V. V. Napalkov
68
On a Question of M. Conder
J. N. Nuzhin
79
A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation
L. S. Pulkina
88
Smooth Equivalence and Linearization of Reversible Systems
V. S. Samovol
96
Several Formulas for the First Regularized Trace of Discrete Operators
N. G. Tomin
109
Approximation of Smooth Functions and Constants by Polynomials with Integer and Natural Coefficients
R. M. Trigub
123
Stable Subsets and the Existence of a Unit in (Semi)-Prime Rings
A. V. Khokhlov
137

Brief Communications
Quasiclassics and Spectra for the $N$-Particle Schrödinger Equation
V. V. Kucherenko
146
On a Family of Solvable Multiparticle Schrödinger Equations with Pair Potential
A. A. Lokshin
150
A Lower Bound for Pseudodimension in Terms of Topological Dimension
C. S. Rjutin
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019